Ask a doctor

Why Did Fraxel Laser Give Me a Rash?

Why would Fraxel leave me with several small red bumps (rash) on both sides of my face for two weeks to present?

Doctor Answers (2)

Fraxel rash

+3

Hi Monica,

I am assuming that you had the non-ablative Fraxel restore treatment.

After treatment skin care lotions and creams may be causing the bumps. You should consult with you treating physician in person for evaluation of the bumps and treatment.

Be well and good luck.
Dr. P

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

Bumps after Fraxel

+1

After treatment with Fraxel re:store, some people notice a flare of acne or the appearance of little bumps. This can be a result of the treatment itself or the very emollient creams that are used for the aftercare.

Talk to the physician who treated you. Usually these bumps can be treated and are short-lived.

Atlanta Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.